# SDR SWAA2013042315056

- Difficulty date: April 2, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 23,509 hours, 10,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY/OIL SMELL FROM AIR CONDITIONING SYSTEM ON APPROACH.  REMOVED AND REPLACED LEFT A/C PACK FILTER SOCK & REMOVED AND REPLACED LEFT A/C PACK AIR CYCLE MACHINE BECAUSE OF HOUSING CRACK PER MM.
